Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

2pm

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I don't quite understand what you're saying... Are you saying I should up the dosage or wait it out? do you think it will pass on it's own? also, my skin was flawless! it was great! I hope it goes back
  2. I just started my third month of accutane, 40mg. I have persistent mild/moderate acne. I had the IB during the first month, and I started to clear up at the beginning of month 2; up until the final week of month 2 my face was completely clear. But now I've started breaking out, and it's not just one or two zits. my acne seems to be going back to the way it was before... the doc said it's just stuff being pushed up from deep down, but I'm still kind of worried. Does anyone else have experience
  3. that would be the initial breakout, most accutane users experience this. it has to get worse before it gets better! just wait it out, and don't touch them.
  4. first of all, that doesn't look so bad! second of all, my arms are covered in those. I just apply aquaphor to them constantly, they come and go. moisturizing is essential, they go away quite fast when taken care of, and they don't leave any scars.
  5. I'm on month two, haven't put anything on my face except moisturizer. face is lookin' good
  6. That seems to come and go for me too, mostly on my arms.
  7. i usually drink 6 beers, while on accutane 3 does me good. try drinking 5. (while on accutane you get drunk much easier/faster, so take it easy)
  8. I am actually two days past my one month mark today. My acne is still present, but it has cleared up a LOT. Still very dry, but it's not visible like it was for me a couple weeks ago. Just keep applying copious amounts of moisturizer and lip balm. I'm a little red but nothing major. You will be fine! I have been getting my photos taken at parties lately, just make sure to not get too close to the camera, haha.
  9. Polysporin is a good idea -- but don't apply a bandaid! Your skin is very fragile, the bandaid will hurt and leave red marks when you take it off. I had a bit of a bad experience... haha
  10. I'm in the same situation as you, on my fourth week right now. I think after a month or two it will be cleared up.
  11. There are, if I had to guess, roughly ten billion blackheads on my face. I'm almost a month into Accutane so they are kinda starting to stick out, and they're really black. Can I assist them, or do I have to wait for them to come out on their own?
  12. Congratulations! I don't have any advice or anything, but good for you. Are you happy with the results?
  13. I've been taking it throughout my course no problem
×